# SDR UPS02437682

- Difficulty date: February 7, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING LT SIDE STA 1241 EXTERNAL LONGERON REMOVE, NR 13 BOLT (FROM FWD) FOUND BROKEN AND BOLT HOLE FOUND CORROSION.  BOLT HOLE CORROSION REMOVED, LONGERON SPLICE STRAP, B/H GORGING AND SKIN REAMED TO 0.875 INCH, HFEC INSPECTION PERFORMED AS PER NTM PT 6 51-00-00 FIG 1.
